| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that insulin pump had keypad anomaly and up arrow button was not working.Customer¿s current blood glucose was unknown.Customer stated that time advances during the keypad issue.The customer was advised to discontinue use of the pump and revert to backup plan per health care professional instructions.The insulin pump will be returned for analysis.